# SDR C1HA200081001

- Difficulty date: April 9, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 731414
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN:  AFTER TAKEOFF RAISED LANDING GEAR.  ALL LIGHTS EXTINGUISHED.  WHEN HANDLE WAS PLACED IN OFF POSITION RIGHT GEAR DOOR LIGHT CAME ON.  PLACED HANDLE UP THEN LIGHT WENT OUT.  PLACED GEAR BACK OFF, LIGHT CAME ON.  YOU COULD HEAR DOOR OPEN.
